MAUDE Adverse Event Report: KERI MEDICAL SA KERIFLEX PIP 1; KERIFLEX® - PIP FINGER JOINT IMPLANT - PIP 1

KERI MEDICAL SA KERIFLEX PIP 1; KERIFLEX® - PIP FINGER JOINT IMPLANT - PIP 1
Model Number KERIFLEX® - PIP FINGER JOINT IMPLANT - PIP 1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (returned device, device history record review, medical imaging, complaint history review), it appears that the most likely root cause of the failure could be associated with patient related factors (recurrence of breakages) and/or an improper realignment of the finger, resulting in abnormal stress on the implant.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that the patient (a 72-year-old female) underwent a second revision surgery following a radial collateral ligaments rupture.The revision occurred on (b)(6) 2025, leading to arthrodesis.Implant was found broken.

Brand Name
KERIFLEX PIP 1
Common Device Name
KERIFLEX® - PIP FINGER JOINT IMPLANT - PIP 1
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key23705394
Report Number3024706750-2025-00026
Device Sequence Number10649499
Product Code KYJ
UDI-Device Identifier07640181160655
UDI-Public07640181160655
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K211385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberKERIFLEX® - PIP FINGER JOINT IMPLANT - PIP 1
Device Catalogue Number210-P20001
Device Lot Number059822008000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale